# SDR CA100923002

- Difficulty date: September 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 8,825 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Yoke
- Part number: 206010101129
- Condition: Brinelled
- Location: Main Rotor
- Part time: 6,625 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAIN ROTOR SWASH PLATE REPLACEMENT THE YOKE WAS NOTED TO HAVE EXCESSIVE MOVEMENT.  BRINELLING WAS NOTED AND YOKE REPLACED.
